PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 75 | 1 | 39-51
Tytuł artykułu

On $\check{H}^n$-bubbles in n-dimensional compacta

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A topological space X is called an $\check{H}^n$-bubble (n is a natural number, $\check{H}^n$ is Čech cohomology with integer coefficients) if its n-dimensional cohomology $\check{H}^n(X)$ is nontrivial and the n-dimensional cohomology of every proper subspace is trivial. The main results of our paper are: (1) Any compact metrizable $\check{H}^n$-bubble is locally connected; (2) There exists a 2-dimensional 2-acyclic compact metrizable ANR which does not contain any $\check{H}^2$-bubbles; and (3) Every n-acyclic finite-dimensional $L\check{H}^n$-trivial metrizable compactum contains an $\check{H}^n$-bubble.
Rocznik
Tom
75
Numer
1
Strony
39-51
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-02-23
poprawiono
1997-03-11
Twórcy
  • Institute of Mathematics, Tadžik Academy of Sciences, Ul. Akademičeskaya 10, Dušanbe, 734013 Tadžikistan
  • Institute for Mathematics, Physics and Mechanics, University of Ljubljana, P.O. Box 2964, 1001 Ljubljana, Slovenia
Bibliografia
  • [1] P. S. Aleksandrov, Dimensionstheorie. Ein Beitrag zur Geometrie der abgeschlossenen Mengen, Math. Ann. 106 (1932), 161-238.
  • [2] K. Borsuk, Theory of Retracts, Monograf. Mat. 44, PWN, Warszawa, 1967.
  • [3] G. E. Bredon, Sheaf Theory, 2nd ed., Springer, New York, 1997.
  • [4] R. Engelking, General Topology, Heldermann, Berlin, 1989.
  • [5] D. B. Fuks and V. A. Rokhlin, Introductory Course in Topology: Geometric Chapters, Nauka, Moscow, 1977 (in Russian).
  • [6] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958.
  • [7] A. E. Harlap, Local homology and cohomology, homological dimension and generalized manifolds, Mat. Sb. 96 (1975), 347-373 (in Russian); English transl.: Math. USSR-Sb. 25 (1975), 323-349.
  • [8] U. H. Karimov, On the generalized homotopy axiom, Izv. Akad. Nauk Tadžik. SSR Otdel. Fiz.-Mat. Khim. i Geol. Nauk 71 (1979), 83-84 (in Russian).
  • [9] W. Kuperberg, On certain homological properties of finite-dimensional compacta. Carries, minimal carries and bubbles, Fund. Math. 83 (1973), 7-23.
  • [10] K. Kuratowski, Topology, Vol. 2, Academic Press, New York, 1968.
  • [11] S. Mardešić and J. Segal, Shape Theory: The Inverse System Approach, North-Holland, Amsterdam 1982.
  • [12] W. J. R. Mitchell, Homology manifolds, inverse systems and cohomological local connectedness, J. London Math. Soc. (2) 19 (1979), 348-358.
  • [13] E. Sąsiada, Proof that every countable and reduced torsion-free abelian group is slender, Bull. Acad. Polon. Sci. 7 (1959), 143-144.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv75z1p39bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.